# SDR COEA2009010204912

- Difficulty date: December 30, 2008
- Submitted: January 3, 2009
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 33,114 hours, 39,763 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360947
- Part serial: 91102179
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, I
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK: FLT NR 8202 JNU-SIT. ENROUTE TO SIT FROM JNU THE CAPT'S EFIS (ELECTRONIC FLIGHT INSTRUMENTS SYSTEM) COMP HEADING, PITCH, AND ATTITUDE FAILED.  SINCE COPILOT'S SYSTEM WAS OPERATING NORMALLY. A DECISION TO RETURN TO JNU WAS MADE SINCE PARTS WERE NOT AVAILABLE IN SIT AND MX COULD BE ACCOMPLISHED.  R&R NR 1 AHRU (ATTITUDE HEADING REFERENCE UNIT).
